# SDR CKSA97197

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brackets
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND RIGHT HAND BOX BEAM TOP INBOARD AFT CORNER BRACKETS CRACKED.  REMOVED AND REPLACED RIGHT HAND BOX BEAM TOP INBOARD AFT CORNER BRACKETS (7075-T6) IAW 51-40-01.  CPCP TASK CARD NUMBER C-53-140-02-04.  NON-ROUTINE TASK CARD NUMBER 096283.
